How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Dan B. Your Own Question
Dr. Dan B.
Dr. Dan B., Board Certified Ophthalmologist
Category: Eye
Satisfied Customers: 3343
Experience:  Eye surgeon experienced in cataracts, glaucoma, retina & neuro-ophthalmology
Type Your Eye Question Here...
Dr. Dan B. is online now
A new question is answered every 9 seconds

ankle..very next day I began having vision problems on my left eye

Resolved Question:

Hello, on November 20, 2010 I was injected with Kenalog steroid for an ankle injury. The very next day I began having vision problems on my left eye. Since that day I have been experiencing blindness spot on the center of my left eye. It's a blurry darker spot that prevents me from focusing. Fine print appears smaller with left eye and there is a oss of sharpness of vision. Help!!
Submitted: 5 years ago.
Category: Eye
Expert:  Dr. Dan B. replied 5 years ago.

Hello and thanks for your question. I'm sorry this has happened to you. I know it's probably got you spooked. From your symptoms it sounds as though there is a problem with the retina. My suspicion is that there is some leaking or swelling in the retina and this is often due to an entity called central serous retinopathy. However, there may be other problems with the retina that can be due to leaking or bleeding.


I would say that it is quite unlikely that the ankle injection of Kenalog was associated with this vision deficit, other than a temporal association; I would say that the onset of this happening to your eye is likely more coincidental to the shot in your ankle.


Regardless, I do think it would be important to see your ophthalmologist as soon as you are able to determine what may be happening in the retina.


Does that help address your concerns? Do you have any other questions I can answer?


I am happy to be able to help you today. If you would be so kind, please help me get credit for my efforts in answering your questions by pressing the ACCEPT button for this encounter; this allows the funds that the JustAnswer website has collected from you in the form of a deposit to be released and allotted to me in return for helping you with your question.


I would also be happy to continue to answer any more questions you have until we have resolved your concern.


Also, any positive feedback and/or bonus you may feel prompted to provide would be welcomed and is appreciated.

Dr. Dan B. and other Eye Specialists are ready to help you

Related Eye Questions